# SDR SIMA20220405003

- Difficulty date: April 5, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fr88
- Component: Shear Clip-Ctli
- Component part number: 17066531001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP LOCATED AT FR 88 JUST OTBD OF STR 28R HAS CORROSION ON INBD SIDE (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED SHEAR CLIP AT FR 88 JUST OUTBOARD OF STRG 28R IAW EMB 175 SRM 51-40-08. SEE WIPS AND TASKS FOR DETAILS
